On Procardia - Red, Hot legs?

This section is for discussions with other women who have probably been through the same signs/symptoms that you may be experiencing. Please note, we cannot offer medical advice and encourage members to discuss their concerns with their doctors. New members, come on in and introduce yourself!
merz4
Registered User
Posts: 63
Joined: Sun Jul 21, 637044 5:13 am

Re : On Procardia - Red, Hot legs?

Postby merz4 » Fri Jan 13, 638930 1:17 am

I am experiencing the same thing on procardia, as well as some nasty swelling of the feet and ankles. My hands and face have been getting red too.

cewilli
Registered User
Posts: 8
Joined: Mon Nov 04, 638920 11:18 am

Re : On Procardia - Red, Hot legs?

Postby cewilli » Thu Dec 08, 638929 3:53 pm

I did go ahead and get it checked out at the ER yesterday (on my doc's recommendation)... and no clot, so that's good. :) He said to try some compression stockings when I'm at work, and give it a week or two, and if it doesn't get better, I should talk to my doctor about switching meds.

User avatar
patty
Registered User
Posts: 667
Joined: Sat Apr 09, 637672 10:58 am

Re : On Procardia - Red, Hot legs?

Postby patty » Thu Dec 08, 638929 3:34 am

I had this too when I was on the 120mg dose.

babyemsmom
Registered User
Posts: 269
Joined: Wed Apr 17, 638312 11:40 am

Re : On Procardia - Red, Hot legs?

Postby babyemsmom » Thu Dec 08, 638929 1:27 am

My feet and calves were red and splotchy when I was on procardia.

cewilli
Registered User
Posts: 8
Joined: Mon Nov 04, 638920 11:18 am

Re : On Procardia - Red, Hot legs?

Postby cewilli » Wed Dec 07, 638929 10:27 pm

I did go ahead and get it checked out at the ER yesterday (on my doc's recommendation)... and no clot, so that's good. :) He said to try some compression stockings when I'm at work, and give it a week or two, and if it doesn't get better, I should talk to my doctor about switching meds.

User avatar
caryn
Forum Moderator
Posts: 10203
Joined: Thu Feb 16, 637032 6:26 pm

Re : On Procardia - Red, Hot legs?

Postby caryn » Wed Dec 07, 638929 10:14 pm

I would want to get it checked out Just In Case it's a blood clot, 'cause pregnant women are predisposed to them, but I will bet on a reaction to the medication.

jmom08
Registered User
Posts: 486
Joined: Sun Apr 20, 638606 8:33 pm

Re : On Procardia - Red, Hot legs?

Postby jmom08 » Sun Nov 27, 638929 9:09 am

I'm on a low dose of procardia and was just wondering the other night why my feet/ankles were suddenly red! I had no idea it could cause swelling. Thank you for asking about this.

alviarin
Forum Moderator
Posts: 1809
Joined: Tue May 06, 637659 3:13 am
Location: Texas

Re : On Procardia - Red, Hot legs?

Postby alviarin » Sun Nov 27, 638929 1:10 am

When I was on Procardia my feet were slightly swollen when I woke up in the morning. My cardiologist told me to call him if the swelling ever moved into my calves, and we could try a different med.

rosalinda
Registered User
Posts: 578
Joined: Fri May 21, 637976 8:29 am

Re : On Procardia - Red, Hot legs?

Postby rosalinda » Sat Nov 26, 638929 5:03 pm

I was on procardia (Nifedipine) for about one year, and during that year I always noticed it when I was in the shower. My feet would get really red & hot. I don't think I ever had the swelling though.

I might be wrong, but I think it's due to the med.

cewilli
Registered User
Posts: 8
Joined: Mon Nov 04, 638920 11:18 am

On Procardia - Red, Hot legs?

Postby cewilli » Sat Nov 26, 638929 12:17 pm

This is also posted in another forum, I apologize for that, but I didn't know where to put it...

Hi!

I was wondering if anyone taking Procardia for BP has had this side effect:

I've been taking the Procardia since the middle of March when I had my DS... well on Monday, I went back to work, and was on my feet for 8 hours straight... I haven't been on my feet for more than an hour or two in probably 5 months (I was on bedrest for the last few months of my pregnancy)... well I noticed that my legs, from right above my knees down, were bright red, and hot to the touch... they were also somewhat swollen. I called the doctor and they had me come in... well by the time I got there, I'd been sitting down for a while, and it had mostly gone away... the doc said he thought it might be because I hadn't been on my feet in so long, or it might be the Procardia.

Has anyone else had this problem w/Procardia?

Thanks!
Corinne


Return to “Ask the Experienced”

Who is online

Users browsing this forum: No registered users and 29 guests